# SDR AALA20040127

- Difficulty date: January 25, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1477/25  PLUME OF HIGH SPEED SMOKE, SPARKS, AND SMOKE BLEW FROM LOWER LEFTHAND CORNER, FL310, OF CAPTAINS WINDSHIELD.  WINDSHIELD CRACKED.  RETURNED TO DFW.  LANDED WITHOUT INCIDENT.  REPLACED CAPTAINS WINDSHIELD AND WINDSHIELD HEAT CONTROLLER AS PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
